# SDR HNAA2018070400129

- Difficulty date: June 26, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 33,300 hours, 29,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013834
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SERVICE DOOR WILL NOT ILLUMINATE.  R&R EMERGENCY EXIT MARKING SIGN IN REF TO AMM 33-50-14-000/400-801-A.  P/N ON EXIT SIGN 1013834, P/N OFF EXIT SIGN 1013834.
